# SDR QXEA2009040900241

- Difficulty date: April 5, 2009
- Submitted: April 9, 2009
- Operation: Air carrier
- Aircraft: N420QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4147
- Aircraft time: 5,772 hours, 6,004 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Damaged
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAX - RIGHT GEAR UNSAFE LIGHT AND GEAR HANDLE LIGHT INTERMITTENTLY FLASHING ON, THEN OFF WHILE AIRCRAFT ON GROUND AT THE GATE.  FERRIED GEAR DOWN TO PDX FOR REPAIRS.  REPLACED RT MLG DOWN LOCK PROX SENSOR TARGET ASSY (INBD AND OTBD) OPS TEST OF PRIMARY EXTENSION AND RETRACTION GOOD IAW Q400 AMM TASK 32-31-00-710-801.  ALL LIGHT INDICATES PROPERLY.  RETURNED TO SERVICE.
